Blow up for a Holonomic System

  • Orlando Neto

    Universidade de Lisboa, Portugal


We introduce a functor that associates to a holonomic system of microdifferential equations M on a contact manifold X and a closed Lagrangian submanifold Λ of X a contact manifold ~X and a holonomic system ~M on ~X. The manifold ~X is an open set of the blow up of X along a certain ideal of the sheaf of holomorphic functions on X. Moreover the restriction of M to the complementary of Λ and the restriction of ~M to the complementary of the exceptional divisor of ~X are isomorphic as systems of microdifferential equations.

Cite this article

Orlando Neto, Blow up for a Holonomic System. Publ. Res. Inst. Math. Sci. 29 (1993), no. 2, pp. 167–233

DOI 10.2977/PRIMS/1195167271